# SDR IPXA1569381

- Difficulty date: September 5, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, COCKPIT LT FLOOR SUPPORT CHANNEL HAS CORROSION AT SEVERAL AREAS, BS 312-323, LBL 57.  REMOVED, FABRICATED, DRILLED, APPLIED FINISH AND INSTALLED IAW SRM51-40-02, SRM 51-40-05, SRM 51-40-08, AMM 51-21-04-7.
